# SDR HDNA201910160001

- Difficulty date: October 16, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N917TL
- Make and model: Cessna 560CESSNA
- Aircraft serial: 560812
- Aircraft time: 2,657 hours, 3,278 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99124854
- Part serial: 1127
- Condition: Defective
- Location: Nlg
- Part time: 2,657 hours, 3,278 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT WAS ON APPROACH INTO AIRPORT, AT LANDING GEAR EXTENSION SPEED THEY SELECTED GEAR DOWN WITH A RESULT OF THE NOSE GEAR TRANSITION LIGHT STAYED ILLUMINATED WITHOUT A GREEN NOSE GEAR DOWN AND LOCKED LIGHT ILLUMINATION.  THE CREW FOLLOWED EMERGENCY PROCEDURES FOR THIS GEAR UNSAFE CONDITION WITH THE SAME RESULTS, NOSE GEAR TRANSITION LIGHT STAYED ILLUMINATED AND NOSE GEAR DOWN AND LOCKED LIGHT DID NOT ILLUMINATE.  THE AIRCRAFT LANDED SAFELY WITH OUT INCIDENT.  THE NOSE GEAR DISCREPANCY WAS TROUBLESHOT TO THE GEAR POSITION SWITCH THAT IS INTEGRAL TO THE NOSE GEAR ACTUATOR TO BE DEFECTIVE.  THE NOSE GEAR ACTUATOR WAS REPLACED WITH A SERVICEABLE UNIT, LANDING SWINGS COMPLIED WITH, EMERGENCY GEAR EXTENSION CHECK COMPLIED WITH, AND THE EMERGENCY GEAR EXTENSION SYSTEM COMPLIED WITH A FINAL SERVICE WITH NITROGEN.  AIRCRAFT WAS RELEASED FOR SERVICE.
